# SDR AWXA200500478

- Difficulty date: March 28, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,640 hours, 39,160 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266032
- Condition: Delaminated
- Location: Nr 4 Slat Wedge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK FOUND THE UPPER AND LOWER SURFACE OF NR 4 SLAT WEDGE DELAMINATED AT SS 59 RT.  MAINTENANCE CUTOUT DAMAGE IN NR 4 SLAT WEDGE FROM SS 57 TO SS 61 RT; FABRICATED A CORE FILLER AND DOUBLER; BONDED REPAIR PARTS TO SLAT IAW B737-300 SRM 51-70-10, FIG 22.
